# SDR P2EA01073

- Difficulty date: May 14, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, RIGHT WING SLAT NR 5, P/N 65-46422-282, S/N BN-64, OUTBOARD CORNER WITH DELAMINATION.  REPAIRED SLAT NR 5 PN 65-46422-282, S/N BN-64 AT LOWER SKIN BETWEEN SLAT STATION 244.53 AND 254 IAW SRM 51-40-20, REPAIR 15, FIG 24.  (M)
